Research Publications (1975-1979)

(click on title for abstract)



1975 54. On regular bipartite-preserving supergraphs. (with C. E. Wall) Aequationes Math. 13 (1975) 97-101.

55. The existence of 2-factors in squares of graphs. Czech. J. Math. 100 (1975)

56. Intercyclic graphs. (with A. D. Polimeni and M. J. Stewart) Nanta Math. 8 47-49.

1976 57. Maximal point-arboritic graphs. (with F. Harary and D. R. Lick) Utilitas Math. 9 (1976) 259-262.

58. Degree sets for digraphs. Period. Math. Hungar. (with L. Lesniak and J. Roberts) 7 (1976) 77-85.

1978 59. Mixed ramsey numbers: chromatic numbers versus graphs. (with J. M. Benedict and D. R. Lick) J. Graph Theory 2 (1978) 107-118.

1979 60. A note on 1-factors in graphs. (with L. NebeskOy) Period. Math. Hungar. 10 (1979) 41-46.

61. On homogeneously traceable nonhamiltonian graphs. (with R. J. Gould and S. F. Kapoor) Ann. N. Y. Acad. Sci. 319 (1979) 130-135.

62. A note on locally connected and hamiltonian- connected graphs. (with R. J. Gould and A. D. Polimeni) Israel J. Math. 33 (1979) 5-8.

63. A sufficient condition for graphs with 1-factors. (with D. G. Goldsmith and S. Schuster) Colloq. Math. 41 (1979) 173- 178.